American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33C05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Heng Huat Chan and Yoshio Tanigawa. A generalization of a Brafman-Bailey type identity. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Árpád Baricz. Landen inequalities for special functions. Proc. Amer. Math. Soc. 142 (2014) 3059-3066.
Abstract, references, and article information   
View Article: PDF

[3] Riku Klén, Vesna Manojlović, Slavko Simić and Matti Vuorinen. Bernoulli inequality and hypergeometric functions. Proc. Amer. Math. Soc. 142 (2014) 559-573.
Abstract, references, and article information   
View Article: PDF

[4] Toshiyuki Mano and Humihiko Watanabe. Twisted cohomology and homology groups associated to the Riemann-Wirtinger integral. Proc. Amer. Math. Soc. 140 (2012) 3867-3881.
Abstract, references, and article information   
View Article: PDF

[5] Jian-Rong Zhou, H. M. Srivastava and Zhi-Gang Wang. Asymptotic distributions of the zeros of a family of hypergeometric polynomials. Proc. Amer. Math. Soc. 140 (2012) 2333-2346.
Abstract, references, and article information   
View Article: PDF

[6] A. Sri Ranga. Szegő polynomials from hypergeometric functions. Proc. Amer. Math. Soc. 138 (2010) 4259-4270. MR 2680052.
Abstract, references, and article information   
View Article: PDF

[7] Alin Bostan and Manuel Kauers; \\with an appendix by Mark van Hoeij. The complete generating function for Gessel walks is algebraic. Proc. Amer. Math. Soc. 138 (2010) 3063-3078. MR 2653931.
Abstract, references, and article information   
View Article: PDF

[8] Árpád Baricz. Turán type inequalities for hypergeometric functions. Proc. Amer. Math. Soc. 136 (2008) 3223-3229. MR 2407087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Takashi Aoki, Yasuhiro Kombu and Yasuo Ohno. A generating function for sums of multiple zeta values and its applications. Proc. Amer. Math. Soc. 136 (2008) 387-395. MR 2358475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Takashi Ichikawa and Masaaki Yoshida. A family of Schottky groups arising from the hypergeometric equation. Proc. Amer. Math. Soc. 134 (2006) 2271-2280. MR 2213699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kung-Yu Chen and H. M. Srivastava. A new result for hypergeometric polynomials. Proc. Amer. Math. Soc. 133 (2005) 3295-3302. MR 2161152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. Eremenko. Metrics of positive curvature with conic singularities on the sphere. Proc. Amer. Math. Soc. 132 (2004) 3349-3355. MR 2073312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Takashi Ichikawa and Masaaki Yoshida. On Schottky groups arising from the hypergeometric equation with imaginary exponents. Proc. Amer. Math. Soc. 132 (2004) 447-454. MR 2022368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Rachel J. Weir. Canonical divisors in weighted Bergman spaces. Proc. Amer. Math. Soc. 130 (2002) 707-713. MR 1866024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Horst Alzer and Stephan Ruscheweyh. On the intersection of two-parameter mean value families. Proc. Amer. Math. Soc. 129 (2001) 2655-2662. MR 1838789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1